# SDR 3EJA834JS050825

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N834JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605179
- Aircraft time: 12,131 hours, 7,943 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: No Indication
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF LIGHT ILLUMINATION ON TAKEOFF. AIRCRAFT WAS AT 50 KNOTS AND TAKEOFF WAS ABORTED
